# SDR DALA2022122308314

- Difficulty date: December 23, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 56,005 hours, 39,144 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING,  CORROSION FOUND AROUND FUELING CAP.  REMOVED CORROSION AT XRS 425 STR 2 LT WING AND REPAIRED IAW ERA 604553-14 REV O. ASSOCIATED ER/A 14-604553.
